Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Muscle Tissue, injections, staph
Jul 6, 1999

I recently aquired a staph infection in my hip, the result of hormone replacement therapy. I have had tremendous results with this therapy. I have managed to increase my lean muscle tissue greatly. I have been off the therapy for about 4 weeks now and have been incapacitated with this infection in my hip. I am watching my muscle retreat at an alarming rate. I am now afraid to recieve another injection but I also know how important they are to my survival. The patches did not work for me and I am afraid my insurance won't pay for oxandralone. Sugjestions?

Response from Dr. Fisher

You could probably still do injections...use another site (the other side!)...check with your doctor...the injections are rarely complicated by serious infections. If not possible then you could try the patch again...double the dosage if necessary...otherwise I'm out of suggestions if oxandrolone is really not feasible.

Alvan Fisher, M.D.


Previous
iatrogenic hypogonadism from anabolic steriods
Next
ANABOLICS AND TRIGLYCERIDES

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement